MathSciNet Relay Station
MathSciNet bibliographic data
MR676380 53C20 (22E25 53C65 58F17)
Pansu, Pierre Une inégalité isopérimétrique sur le groupe de Heisenberg. (French) [An isoperimetric inequality on the Heisenberg group] C. R. Acad. Sci. Paris Sér. I Math. 295 (1982), no. 2, 127–130.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement